# SDR IPXA12171519

- Difficulty date: January 24, 2012
- Submitted: February 8, 2012
- Operation: Air carrier
- Aircraft: N147UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0830
- Aircraft time: 10,319 hours, 6,636 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bullnose
- Part number: A57960650007
- Part serial: FH1277
- Condition: Chafed
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C, RT WING OTBD FLAP INBD BULLNOSE IS CHAFED.  ACCOMPLISHED REPAIR ON RT WING OTBD FLAP INBD BULLNOSE IAW SRM 57-50-00, PARA 4H, FIG 208.
